CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Inequalities on the Inner Radius of Univalency and the Norm of Pre-Schwarzian Derivative 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2009, 卷号: 25, 期号: 1, 页码: 59-64
Authors:  Cheng, Tao;  Kang, Yue Ming;  Chen, Ji Xiu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Pre-Schwarzian derivative  inner radius of univalency  Universal Teichmuller Space  
The Schwarzian derivative in several complex variables IV 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 8, 页码: 809-819
Authors:  Gong, S;  Yu, QH;  Zheng, XA
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
cross ratio  Schwarzian derivative  linear fractional mapping  
The Schwarzian derivative in several complex variables (III) 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 2, 页码: 158-171
Authors:  Gong, S;  Zheng, XA;  Yu, QH
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
cross ratio  Schwarzian derivative  regular trajectory  
The Schwarzian derivative in several complex variables (II) 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 1998, 卷号: 19, 期号: 1, 页码: 1-8
Authors:  Gong, S;  Yu, QH;  Zheng, X
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Schwarzian derivative  classical domain  linear fractional mapping  
Schwarzian derivative in Kahler manifolds .2. 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1997, 卷号: 40, 期号: 1, 页码: 30-36
Authors:  Gong, S;  Yu, QH;  Na, JS
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Schwarzian derivative  immersion  embedding  
The Schwarzian derivative of C-n 期刊论文
CHINESE SCIENCE BULLETIN, 1995, 卷号: 40, 期号: 22, 页码: 1873-1874
Authors:  Yu, QH;  Gong, S
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Schwarzian derivative  linear fractional transformation  local biholomorphic mapping  
THE SCHWARZIAN DERIVATIVE IN KAHLER-MANIFOLDS 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY & TECHNOLOGICAL SCIENCES, 1995, 卷号: 38, 期号: 9, 页码: 1033-1048
Authors:  GONG, S;  YU, QH
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
SCHWARZIAN DERIVATIVE  KAHLER MANIFOLD  HOLOMORPHIC MAPPING